Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the asymptotic representation of analytic solutions of first-order algebraic differential equations in sectors


Author: Steven Bank
Journal: Trans. Amer. Math. Soc. 176 (1973), 263-283
MSC: Primary 34E05; Secondary 34A20
DOI: https://doi.org/10.1090/S0002-9947-1973-0320461-4
MathSciNet review: 0320461
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we treat first-order algebraic differential equations whose coefficients belong to a certain type of function field. (Our results include as a special case, the case when the coefficients are rational functions.) In our main result, we obtain precise asymptotic representations for a broad class of solutions of such equations.


References [Enhancements On Off] (What's this?)

  • [1] S. Bank, A representation theorem for large and small analytic solutions of algebraic differential equations in sectors, Trans. Amer. Math. Soc. 159 (1971), 293-305. MR 0283272 (44:505)
  • [2] -, On solutions having large-rate of growth for nonlinear differential equations in the complex domain, J. Math. Anal. Appl. 22 (1968), 129-143. MR 40 #5945. MR 0252728 (40:5945)
  • [3] -, On the instability theory of differential polynomials, Ann. Mat. Pura Appl. (4) 74 (1966), 83-111. MR 34 #4623. MR 0204785 (34:4623)
  • [4] E. W. Chamberlain, Families of principal solutions of ordinary differential equations, Trans. Amer. Math. Soc. 107 (1963), 261-272. MR 26 #6470. MR 0148974 (26:6470)
  • [5] -, The univalence of functions asymptotic to nonconstant logarithmic monomials, Proc. Amer. Math. Soc. 17 (1966), 302-309. MR 32 #7724. MR 0190311 (32:7724)
  • [6] W. Strodt, Contributions to the asymptotic theory of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc. No. 13 (1954). MR 16, 702. MR 0067290 (16:702a)
  • [7] -, Principal solutions of ordinary differential equations in the complex domain, Mem. Amer. Math. Soc. No. 26 (1957). MR 19, 1177. MR 0092901 (19:1177c)
  • [8] -, On the algebraic closure of certain partially ordered fields, Trans. Amer. Math. Soc. 105 (1962), 229-250. MR 25 #3934. MR 0140514 (25:3934)
  • [9] W. Strodt and R. K. Wright, Asymptotic behavior of solutions and adjunction fields for nonlinear first order differential equations, Mem. Amer. Math. Soc. No. 109 (1971). MR 0284660 (44:1884)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34E05, 34A20

Retrieve articles in all journals with MSC: 34E05, 34A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0320461-4
Keywords: Algebraic differential equations, analytic solutions, representation of solutions, asymptotic behavior of solutions
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society